Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Induced local actions on taut and Stein manifolds

Author: Andrea Iannuzzi
Journal: Proc. Amer. Math. Soc. 131 (2003), 3839-3843
MSC (2000): Primary 32M05, 32E10, 32Q99
Published electronically: June 30, 2003
MathSciNet review: 1999932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G=({\mathbb{R}},+)$ act by biholomorphisms on a taut manifold $X$. We show that $X$ can be regarded as a $G$-invariant domain in a complex manifold $X^{*}$ on which the universal complexification $({\mathbb{C}},+)$ of $G$ acts. If $X$ is also Stein, an analogous result holds for actions of a larger class of real Lie groups containing, e.g., abelian and certain nilpotent ones. In this case the question of Steinness of $X^{*}$ is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32M05, 32E10, 32Q99

Retrieve articles in all journals with MSC (2000): 32M05, 32E10, 32Q99

Additional Information

Andrea Iannuzzi
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, I-40126 Bologna, Italy

PII: S 0002-9939(03)07116-8
Keywords: Lie group actions, complexifications, taut and Stein manifolds
Received by editor(s): July 25, 2002
Published electronically: June 30, 2003
Additional Notes: This work was partially supported by the University of Bologna, funds for selected research topics
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia